×

Multiple positive solutions of nonlinear third-order BVP for a class of \(p\)-Laplacian dynamic equations on time scales. (English) Zbl 1165.34321


MSC:

34B18 Positive solutions to nonlinear boundary value problems for ordinary differential equations
39A10 Additive difference equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Agarwal, R.P.; Bohner, M.; Rehak, P., Half-linear dynamic equations, (), 1-57 · Zbl 1056.34049
[2] Agarwal, R.P.; O’Regan, D., Nonlinear boundary value problems on time scales, Nonlinear anal., 44, 527-535, (2001) · Zbl 0995.34016
[3] Anderson, D.R.; Avery, R.; Henderson, J., Existence of solutions for a one-dimensional \(p\)-Laplacian on time scales, J. difference equ. appl., 10, 889-896, (2004) · Zbl 1058.39010
[4] Anderson, D.R.; Gnseinov, G.Sh.; Hoffacker, J., Higher-order self-adjoint boundary-value problems on time scales, J. comput. appl. math., 194, 309-342, (2006) · Zbl 1098.39008
[5] Atici, F.M.; Gnseinov, G.Sh., On green’n functions and positive solutions for boundary value problems on time scales, J. comput. anal. math., 141, 75-99, (2002) · Zbl 1007.34025
[6] Aulbach, B.; Neidhart, L., Integration on measure chain, (), 239-252 · Zbl 1083.26005
[7] Bai, C.Z.; Fang, J.X., Existence of multiple positive solutions for nonlinear \(m\) point boundary value problems, J. math. anal. appl., 281, 76-85, (2003) · Zbl 1030.34026
[8] Bohner, M.; Peterson, A., Dynamic equations on time scales: an introduction with applications, (2001), Birkhäuser Boston, Cambridge, MA · Zbl 0978.39001
[9] Bohner, M.; Peterson, A., Advances in dynamic equations on time scales, (2003), Birkhäuser Boston, Cambridge, MA · Zbl 1025.34001
[10] Erbe, L.H.; Peterson, A., Positive solutions for nonlinear differential equation on a measure chain, Math. comput. modelling, 32, 571-585, (2000) · Zbl 0963.34020
[11] Grossinho, M.R.; Minhós, F.M.; Santos, A.I., Existence results for a third-order ODE with nonlinear boundary conditions in presence of a sign-type Nagumo control, J. math. anal. appl., 309, 271-283, (2005) · Zbl 1089.34017
[12] Guo, D.J.; Sun, J.X., Topological degree’s computation and application, J. math. res. exposition, 8, 3, 469-480, (1988), (in Chinese)
[13] Hao, Z.C.; Liang, J.; Xiao, T.J., Existence results for time scale boundary value problem, J. comput. appl. math., 197, 156-168, (2006) · Zbl 1107.34018
[14] He, Z.M., Triple positive solutions of boundary value problems for \(p\)-Laplacian dynamic equations on time scales, J. math. anal. appl., 321, 911-920, (2006) · Zbl 1103.34012
[15] Li, S.H., Positive solutions of nonlinear singular third-order two-point boundary value problem, J. math. anal. appl., 323, 413-425, (2006) · Zbl 1107.34019
[16] Ma, D.; Du, Z.; Ge, W., Existence and iteration of monotone positive solutions for multipoint boundary value problem with \(p\)-Laplacian operator, Comput. math. appl., 50, 729-739, (2005) · Zbl 1095.34009
[17] Ma, R.Y., Existence of solutions of nonlinear \(m\)-point boundary value problem, J. math. anal. appl., 256, 556-567, (2001) · Zbl 0988.34009
[18] Mao, A.M.; Luan, S.X.; Ding, Y.H., On the existence of positive solutions for a class of singular boundary value problems, J. math. appl., 298, 57-72, (2004) · Zbl 1073.34019
[19] Su, H.; Wang, B.; Wei, Z., Positive solutions of four-point boundary value problems for four-order \(p\)-Laplacian dynamic equations on time scales, Electron. J. differential equations, 78, 1-13, (2006) · Zbl 1117.34028
[20] Su, H.; Wei, Z.; Xu, F., The existence of countably many positive solutions for a system of nonlinear singular boundary value problems with the \(p\)-Laplacian operator, J. math. anal. appl., 325, 319-332, (2007) · Zbl 1108.34015
[21] Sun, H.R.; Li, W.T., Existence theory for positive solutions to one-dimensional \(p\)-Laplacian boundary value problems on time scales, J. differential equations, 240, 217-248, (2007) · Zbl 1139.34047
[22] Sun, H.R.; Li, W.T., Multiple positive solutions for \(p\)-Laplacian \(m\)-point boundary value problems on time scales, Appl. math. comput., 182, 478-491, (2006) · Zbl 1126.34019
[23] Sun, Y.P., Positive solutions of singular third-order three-point boundary value problem, J. math. anal. appl., 306, 589-603, (2005) · Zbl 1074.34028
[24] Zhou, C.L.; Ma, D.X., Existence and iteration of positive solutions for a generalized right-focal boundary value problem with \(p\)-Laplacian operator, J. math. anal. appl., 324, 409-424, (2006) · Zbl 1115.34029
[25] Minhós, F., On some third order nonlinear boundary value problems: existence, location and multiplicity results, J. math. anal. appl., 339-2, 1342-1353, (2008) · Zbl 1144.34009
[26] Guo, D.; Lakshmikantham, V., Nonlinear problems in abstract cones, (1988), Academic Press San Diego · Zbl 0661.47045
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.